# SDR SWAA2024102844865

- Difficulty date: October 3, 2024
- Submitted: October 28, 2024
- Operation: Air carrier
- Aircraft: N431WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29845
- Aircraft time: 72,916 hours, 43,237 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY AFT CORNER SCUFF PLATE CRACKED<[01] VERIFIED;[02] VERIFIED;[03] REMOVED DAMAGE; WELDDED; SANDED; APPLIED CHEMICAL CONVERSION AND TWO LAYERS OF PRIMER IAW SRM 53-30-15-2R-1 PARA 4.B.(2). REFERRED TO SOPM 20-30-02; AMM 51-21-41; AMM 51-21-72-370-804.;[04] REMOVED DAMAGE; WELDDED; SANDED; APPLIED CHEMICAL CONVERSION AND TWO LAYERS OF PRIMER ON FWD CARGO BAY AFT CORNER SCUFF PLATE IAW SRM 53-30-15-2R-1 PARA 4.B.(2). REFERRED TO SOPM 20-30-02; AMM 51-21-41; AMM 51-21-72-370-804.;[05] VERIFIED;[06] VERIFIED CORRECTIVE ACTION 4.
